# SDR CALA2017041400996

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 72,314 hours, 8,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 21ABC AND 42ABC, EMERGENCY LIGHTS INOPERATIVE. LAMPS REPLACED AT SEAT 21ABC AND 42ABC. TESTED OK IAW AMM 33-51-12- 201. OPS CHECKED GOOD IAW AMM 33-51-12-201.
